Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
The law of the iterated logarithm over a stationary Gaussian sequence of random vectors
Autore:
Arcones, MA;
Indirizzi:
SUNY Binghamton, Dept Math Sci, Binghamton, NY 13902 USA SUNY Binghamton Binghamton NY USA 13902 ath Sci, Binghamton, NY 13902 USA
Titolo Testata:
JOURNAL OF THEORETICAL PROBABILITY
fascicolo: 3, volume: 12, anno: 1999,
pagine: 615 - 641
SICI:
0894-9840(199907)12:3<615:TLOTIL>2.0.ZU;2-Q
Fonte:
ISI
Lingua:
ENG
Soggetto:
CENTRAL LIMIT-THEOREMS; FUNCTIONALS; CONVERGENCE; FIELDS;
Keywords:
long range dependence; stationary Gaussian sequence; law of the iterated logarithm;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
18
Recensione:
Indirizzi per estratti:
Indirizzo: Arcones, MA SUNY Binghamton, Dept Math Sci, Binghamton, NY 13902 USA SUNY Binghamton Binghamton NY USA 13902 ghamton, NY 13902 USA
Citazione:
M.A. Arcones, "The law of the iterated logarithm over a stationary Gaussian sequence of random vectors", J THEOR PR, 12(3), 1999, pp. 615-641

Abstract

Let {X-j}(j=1)(infinity) be a stationary Gaussian sequence of random vectors with mean zero. We give sufficient conditions for the compact law of theiterate logarithm of[GRAPHICS]where G is a real function defined on R-d with finite second moment. Our result builds on Ho,((6)) who proved an upper-half of the law of iterated logarithm for a sequence of random variables.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 03/07/20 alle ore 00:58:23